# SDR DALA2024050704991

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 25,804 hours, 9,818 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142147
- Part serial: 1454
- Condition: Inoperative
- Location: Anti-Skid Sys
- Part time: 25,803 hours, 9,817 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3858 -MISC/DE- DECLARED EMERGENCY DUE TO ANTI-SKID LIGHT ILLUMINATED ON APPROACH SDF. CORRECTIVE ACTION: REPLACED AACU. OPS CK NORMAL.
